Deconfinement in a 2D optical lattice of coupled 1D boson systems. / Ho, A F ; Cazalilla, M A ; Giamarchi, T .

In: Physical Review Letters, Vol. 92, No. 13, 130405, 02.04.2004, p. -.

Research output: Contribution to journalArticlepeer-review

Published

Documents

  • PhysRevLett

    Final published version, 116 KB, PDF document

Links

  • A F Ho
  • M A Cazalilla
  • T Giamarchi
Original languageEnglish
Article number130405
Pages (from-to)-
Number of pages4
JournalPhysical Review Letters
Volume92
Issue number13
DOIs
Publication statusPublished - 2 Apr 2004
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 378285